# SDR AALA202503057208

- Difficulty date: February 27, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 23,683 hours, 9,383 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 30,650 hours, 12,470 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING IDLE PERIODS DURING DESCENT PRONOUNCED SMELL OF OIL AND FUMES.   MAINTENANCE FOUND OIL LEAKING FROM THE APU V BAND AND  REPLACED THE APU PER TASK CARD 26L31049003, ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS / ODORS NOTED.
